MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU454520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: tgu454510/16459996, udi: (b)(4).According to the instructions for use (ifu) for the gore® tag® thoracic endoprosthesis; adverse events that may occur include, but are not limited to include: vascular spasm or vascular trauma (e.G., ilio-femoral vessel dissection, bleeding, rupture) a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2017, this patient underwent endovascular treatment for a thoracoabdominal aneurysm and was implanted with two conformable gore® tag® thoracic endoprostheses in the descending thoracic aorta.The patient tolerated the procedure.On an unknown date in (b)(6) 2020, the patient underwent endovascular treatment and was implanted with cook zenith fenestrated endovascular (zfen) device and zenith alpha abdominal endovascular grafts within the abdominal aorta.The patient tolerated the procedure.On (b)(6) 2020, this patient underwent emergent treatment for a ruptured thoracoabdominal aneurysm distal to the conformable gore® tag® thoracic endoprostheses in the area of the gap from the abdominal devices.An unknown endoleak in the distal aorta was suspected but was unable to be confirmed.A conformable gore® tag® thoracic endoprostheses was advanced via a gore® dryseal flex introducer sheath however the sheath was unable to be advanced to the intended location due to the small diameter of the patient¿s femoral arteries.The sheath and undeployed device were withdrawn and two gore® excluder® aaa aortic extender endoprosthesis were implanted instead to treat the rupture.The patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10029765
Report Number2017233-2020-00321
Device Sequence Number3816928
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public00733132617753
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2020
Device Model NumberTGU454520
Device Catalogue NumberTGU454520
Device Lot Number16565562
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age80 YR